MathSciNet Relay Station
MathSciNet bibliographic data
MR1317228 17B37 (17B67)
Beck, Jonathan; Kac, Victor G. Finite-dimensional representations of quantum affine algebras at roots of unity. J. Amer. Math. Soc. 9 (1996), no. 2, 391–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement